# SDR SWIA2018120745333

- Difficulty date: December 6, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 40,701 hours, 34,326 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION ON FINAL APPROACH AFTER SWITCHING BLEEDS TO APU. SMELLED STRONG FUMES  IN COCKPIT. SWITCHED BLEEDS BACK TO ENGINES AND MSG WENT AWAY A COUPLE MINUTES LATER.  PASSENGERS SMELLED FUMES AND SAW SMOKE IN CABIN. (FLT#5587) FO: 12/07/2018 CLOSED DEFERRED APU FUEL CONTROL/SOLENOID IAW MEL.
